Open Access
Translator Disclaimer
Fall 2011 Weakly controlled Moran constructions and iterated functions systems in metric spaces
Tapio Rajala, Markku Vilppolainen
Illinois J. Math. 55(3): 1015-1051 (Fall 2011). DOI: 10.1215/ijm/1369841795

Abstract

We study the Hausdorff measures of limit sets of weakly controlled Moran constructions in metric spaces. The separation of the construction pieces is closely related to the Hausdorff measure of the corresponding limit set. In particular, we investigate different separation conditions for semiconformal iterated function systems. Our work generalizes well-known results on self-similar sets in metric spaces as well as results on controlled Moran constructions in Euclidean spaces.

Citation

Download Citation

Tapio Rajala. Markku Vilppolainen. "Weakly controlled Moran constructions and iterated functions systems in metric spaces." Illinois J. Math. 55 (3) 1015 - 1051, Fall 2011. https://doi.org/10.1215/ijm/1369841795

Information

Published: Fall 2011
First available in Project Euclid: 29 May 2013

zbMATH: 1281.28005
MathSciNet: MR3069294
Digital Object Identifier: 10.1215/ijm/1369841795

Subjects:
Primary: 28A78, 28A80
Secondary: 37C45

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.55 • No. 3 • Fall 2011
Back to Top